# SDR 95ZZZX1536

- Difficulty date: March 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1036F
- Make and model: Doug DC-6A
- Aircraft serial: 43581
- Engine: Pwa CB3
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Mixture Control
- Part number: 391548
- Condition: Defective
- Location: Nr 1 Engine
- Component: Bendix, PR58E5
- Stage of operation: CR
- Nature of condition: R, E
- Precautionary procedure: E

## Discrepancy

FLT 690 - SHUT DOWN NR 1 ENGINE DUE TO BACKFIRING AT 0100Z.  REPLACED NR 1 AMC.
